Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1969, Volume 37, Issue 1

The Regulation of Queue Size by Levying Tolls<15:TROQSB>2.0.CO;2-3
p. 15-24

P. Naor

A queueing model--together with a cost structure--is presented, which envisages the imposition of tolls on newly arriving customers. It is shown that frequently this is a strategy which might lead to the attainment of social optimality.

Log In To View Full Content

Journal News